# SDR TWAA9817503

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49356
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Row 24
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FLOOR EGRESS LIGHTS AT ROW 29 FORWARD KEPT CYCLING ON AND OFF WITH SWITCH IN THE ARMED POSITION.  REPLACED BATTERY PACK AT ROW 24.  CHECK-C 10-10-98 STL.  ----CLOSED----
